MAUDE Adverse Event Report: NEURO - VILLALBA DBS¿; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

NEURO - VILLALBA DBS¿; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3708695
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2017
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional (hcp) via the manufacturer representative (rep) reported that impedance tests were performed which showed there is an open circuit on contact 3.It was further noted that the issue was resolved at the time of the report.Indication for use is unknown.
 
Additional Manufacturer Narrative
Analysis of the extension s/n (b)(4) found no anomalies.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
DBS¿
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key6388234
Report Number6000153-2017-00016
Device Sequence Number603703
Product Code MHY
UDI-Device Identifier00613994749123
UDI-Public00613994749123
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2019
Device Model Number3708695
Device Catalogue Number3708695
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2017
Initial Date Received by Manufacturer 02/09/2017
Supplement Date Received by ManufacturerNot provided
03/17/2017
Initial Report FDA Received Date03/08/2017
Supplement Report FDA Received Date04/12/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1